MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Material Deformation (2976); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred.A 16x60/9fr uni plus 75cm wallstent endoprosthesis stent was advanced for treatment; however, the stent migrated post deployment.The procedure was completed with a different device.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent migration occurred.A 16x60/9fr uni plus 75cm wallstent endoprosthesis stent was advanced for treatment; however, the stent migrated post deployment.The procedure was completed with a different device.There were no patient complications nor injuries reported.It was further reported that the target lesion was located in the left external iliac vein with 60% stenosis.The vessel diameter measured 16mm in the common iliac vein and ranged down to 13mm in the external vein segment.When the stent was implanted, it foreshortened distally and was not able to completely cover the stenosis in the distal external iliac vein.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10009676
Report Number2134265-2020-05771
Device Sequence Number16868140
Product Code MAF
UDI-Device Identifier08714729204046
UDI-Public08714729204046
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024853304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;